# SDR AALA201509139002

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 20,034 hours, 7,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED LIGHT SEAT 8DEF LENS MISSING.  REPLACED EMER LIGHT ASSEMBLY SEAT 8DEF AS REQUIRED IAW AMM 33-51-18.
